# SDR BAQA087531

- Difficulty date: June 8, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- Aircraft time: 1,789 hours
- Engine: Lyc LTS101750C1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430201407
- Part serial: 5AFD575
- Condition: Failed
- Location: Fuel System
- Part time: 1,790 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP DOESN'T TURN FREELY.  REPLACED WITH SERVICEABLE UNIT.
